Start Submission Become a Reviewer

Reading: Acute Dystonic Reaction Following General Anesthetic Agent Use

Download

A- A+
Alt. Display

Video Abstracts

Acute Dystonic Reaction Following General Anesthetic Agent Use

Authors:

Jiraporn Jitprapaikulsan,

Division of Neurology, Department of Medicine, Faculty of Medicine, Siriraj Hospital, Mahidol University, Bangkok 10700, TH
X close

Prachaya Srivanitchapoom

Division of Neurology, Department of Medicine, Faculty of Medicine, Siriraj Hospital, Mahidol University, Bangkok 10700, TH
X close

Abstract

Background: A 36-year-old Thai female who underwent a thymectomy under general anesthesia developed acute abnormal movements in the craniofacial region immediately after awakening with preserved consciousness.

Phenomenology: Intermittent abnormal movements included oculogyric crisis; tongue protrusion; blepharospasm; and oro-mandibular dystonia consisting of risus sardonicus, jaw opening, and right torticollis.

Educational value: An acute dystonic reaction can be a complication of either single or combined general anesthetic agents.

How to Cite: Jitprapaikulsan J, Srivanitchapoom P. Acute Dystonic Reaction Following General Anesthetic Agent Use. Tremor and Other Hyperkinetic Movements. 2017;7:514. DOI: http://doi.org/10.7916/D8862V0P
1
Views
2
Downloads
Published on 14 Nov 2017.
Peer Reviewed

Downloads

  • PDF (EN)

  • EPUB (EN)

    comments powered by Disqus